Press "Enter" to skip to content

Sudden Tragic Death of a [Vaxxed] Baby from Cardiac Conditions

The sudden death of a six-month-old baby from circulatory and cardiac conditions should raise alarms. The baby died ten days after receiving four vaccines. The shots included the new EUA jab.

The baby experienced “Shock-associated circulatory or cardiac conditions.” It was an “unexpected death…taking a nap in the afternoon and found pulseless in a crib.”

In addition to the Pfizer coronavirus vaccine, the baby received the following on September 16, 2022, and died on the 26th:
  • Pediarix (DTAP + HEPB + IPV) from GlaxoSmithKline
  • FluLaval Seasonal Quadrivalent Influenza from GlaxoSmithKline
  • PREVNAR13 from Pfizer/Wyeth
  • RotaTeq (Rotavirus) from Merck (also mRNA)

Read Full Article Here…(independentsentinel.com)


Home | Caravan to Midnight (zutalk.com)

We Need Your Help To Keep Caravan To Midnight Going

Please Consider Donating To Help Keep Independent Media Independent

Be First to Comment

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Breaking News: